MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. FOOTSWITCH, MULTI-FUNCTION, VERSAJET II; CATHETER, DOUBLE LUMEN FEMALE URETHROGRAPHIC

SMITH & NEPHEW MEDICAL LTD. FOOTSWITCH, MULTI-FUNCTION, VERSAJET II; CATHETER, DOUBLE LUMEN FEMALE URETHROGRAPHIC
Model Number 66800472
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).
 
Event or Problem Description
It was reported that the foot pedal cord of a versajet ii multifunction footswitch is broken at the strain relief of the pedal end, it needs to be repaired or exchange the foot pedal.As this happened in a non-therapeutic environment, there was not patient involvement.
 
Additional Manufacturer Narrative
H6: the device, intended for use in treatment, was returned for evaluation.The visual inspection of the returned device noted bare wiring on the cord, and the functional evaluation revealed that the footswitch would not activate the console, establishing a relationship between the device and the reported event.The root cause was identified as wear and tear.The device should never be used when, bare wires are exposed.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.A complaint history review found further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
FOOTSWITCH, MULTI-FUNCTION, VERSAJET II
Common Device Name
CATHETER, DOUBLE LUMEN FEMALE URETHROGRAPHIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12543664
Report Number8043484-2021-01800
Device Sequence Number13881203
Product Code FGH
UDI-Device Identifier00040565125473
UDI-Public00040565125473
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800472
Device Catalogue Number66800472
Device Lot Number02980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1